advertisement
Question
Posted by: Janine | 2004/03/12

Please help!!

I stopped the pil about a month ago.
I haven't got my normal period since then, only a brown discharge? What is this, and is this normal?

I am urgently looking for a good gynae in the pretoria/kempton park area. (female)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is normal. Your cycle can be irregular for up to three months after stopping the Pill.
Check the Find a doctor secion on this site for names of doctors in your area.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: janine | 2004/03/12

I am seeing a gynae on monday morning, so i will let you girls know what it is, and if it's normal!

Reply to janine
Posted by: Judy | 2004/03/12

When i first started the pil i had that brown discharge of spotting, break-through bleeding for a month and my doctor said it is ok no need to worry. So i suppose you can have it when you stop taking the pill as well, as your body needs to re-adjust to its own hormones again. But for peace of mind, go see a gynie.

Reply to Judy
Posted by: Norma | 2004/03/12

Hi,

When you stop using the pill your body is really mixedup, give it atleast 3 months to get back to normal. I don't know what the brown discharge could be, maybe your period.
Good luck

Reply to Norma
Posted by: Jane | 2004/03/12

There is a really fantastic gynae at Pretoria East Hospital. Her details are:
Dr Mulder
012 998 4221
If she's in your area, I highly recommend her.

Reply to Jane

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement